# SDR 20001212SH018

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX306173D
- Condition: Failed
- Location: Shaft Seal
- Component: Shft Sealsubassy, Vickers
- Component part number: 569341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL (105) PN 569341 HAD SCREWS (110A) PN 580867 BACKING OUT, BUT CAUSING SHAFT SEAL TO BLOW OUT.  THE SHAFT SEAL AND SCREWS WERE STAKED PER CMM.  POSSIBLE CAUSE, SCREWS 110A DO NOT HAVE ENOUGH THREAD ENGAGEMENT.  (X)
